# SDR CA141114011

- Difficulty date: November 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 5 hours
- Engine: Pwc PW207D
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FERRY FLIGHT, ENGINE NR 2 OIL PRESSURE INDICATION DROPPED TO 0.  HELICOPTER CHECKED IN BELL , OIL PRESSURE TRANSDUCER CHECKED WITH SERVICEABLE ONE AND FOUND OK.  CONNECTORS ON ADIU REMOVED, CLEANED AND RECONNECTED,  INDICATION CAME BACK.  DURING WEEKEND, THE OIL PRESSURE INDICATION DROPPED TO 0 AGAIN.  HELICOPTER RETURNED TO BASE, OIL TEMPERATURE INDICATION WAS NORMAL.  THE ENGINE OIL TEMPERATURE INDICATION JUMPING TO MAX AND OUT OF LIMITS RAPIDLY DURING FLIGHT ON MULTIPLE OCCASIONS.   PROBLEM TRACED TO DEFECTIVE CONNECTION IN ENGINE HARNESS CONNECTOR ON THE OIL TEMP PROBE.  TEMPORARY FIX APPLIED, WORKED FINE AFTER THAT FOR OVER A PERIOD OF 1 MONTH.
